IIUM Repository

Random binomial tree models and options

Ganikhodjaev, Nasir and Bayram, Kamola (2012) Random binomial tree models and options. Journal of Applied Sciences, 12 (18). pp. 1978-1981. ISSN 1812-5662 (O), 1812-5654 (P)

[img] PDF - Published Version
Restricted to Repository staff only

Download (127kB) | Request a copy


In this study, we introduce the simplest random binomial tree model. Usual binomial tree model is prescribed by pair of numbers (u, d), where u denotes the increase rate of the stock over the fixed period of time and d denotes the decrease rate, with 0<d<1<u. We call the pair (u, d) an environment of the binomial tree model. A pair (Un, Dn), where {Un} and {Dn} be the sequences of independent, identically distributed random variables with Un>1 and 0<Dn<1<Un for all n, is called a random environment and binomial tree model with random environment is called random binomial tree model. In this paper, we define and study European call option for such models.

Item Type: Article (Journal)
Additional Information: 4430/25877
Uncontrolled Keywords: Binomial tree model; European call option, decrease rate; fixed period; identically distributed random variables; random environment
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 19 Oct 2012 15:05
Last Modified: 19 Oct 2012 15:05
URI: http://irep.iium.edu.my/id/eprint/25877

Actions (login required)

View Item View Item


Downloads per month over past year